Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 100, NWS Springfield, MO

September 22, 2006Dent County, Missouri

NWS Springfield, MO issued this tornado warning at Sep 22, 2006, 4:02 PM CDT for Dent County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2006, 4:02 PM CDT (21:02 UTC)
Expired
Sep 22, 2006, 4:36 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Dent County, MO

The radar

The St Louis radar (KLSX), 136 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 12:06 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 222102
TORSGF
MOC065-222145-
/O.NEW.KSGF.TO.W.0100.060922T2102Z-060922T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI

* UNTIL 445 PM CDT

* AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JADWIN...OR
  10 MILES SOUTH OF SALEM...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO IS WILL BE NEAR...
  STONE HILL BY 415 PM CDT
  HOWES MILL BY 420 PM CDT
  BOSS BY 430 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING.

LAT...LON 3755 9167 3745 9159 3747 9132 3750 9132
      3760 9132 3759 9116 3770 9116 3769 9132
      3778 9133 3779 9148

$$

GAGAN
2 follow-up statements
000 
WWUS53 KSGF 222111
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT FRI SEP 22 2006

MOC065-222145-
/O.CON.KSGF.TO.W.0100.000000T0000Z-060922T2145Z/
DENT MO-
411 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR DENT
COUNTY...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GLADDEN...OR ABOUT
9 MILES SOUTHEAST OF SALEM...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  HOWES MILL AND STONE HILL BY 420 PM CDT
  BOSS BY 430 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3755 9167 3745 9159 3747 9132 3750 9132
      3760 9132 3759 9116 3770 9116 3769 9132
      3778 9133 3779 9148

$$

DSA
000 
WWUS53 KSGF 222136
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 PM CDT FRI SEP 22 2006

MOC065-222145-
/O.CAN.KSGF.TO.W.0100.000000T0000Z-060922T2145Z/
DENT MO-
435 PM CDT FRI SEP 22 2006

...THE TORNADO WARNING FOR DENT COUNTY...
IS CANCELLED...

WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH
PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE
THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3755 9167 3745 9159 3747 9132 3750 9132
      3760 9132 3759 9116 3770 9116 3769 9132
      3778 9133 3779 9148

$$

DSA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 22, 3:30 PM CDT, 32 minutes earlier.

Area forecast discussion, Sep 22, 3:30 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT FRI SEP 22 2006

...TORNADO WATCH 787 IN EFFECT UNTIL 9 PM...

.DISCUSSION...

SEVERE AND POTENTIALLY TORNADIC STORMS DEVELOPED AHEAD OF BULGING
DRYLINE EARLY THIS AFTERNOON...IN VERY UNSTABLE AND STRONG SHEARED
AIRMASS EAST OF HIGHWAY 65. DATA FROM 16Z KSGF SOUNDING SHOWED LOW
LEVEL CAP ERODED BY 11 AM WITH 3600+ J/KG CAPE AND 0-3KM STORM
RELATIVE HELICITIES OVER 350 M2/S2. BY 230 PM MOST OF THE STORMS
WERE EXITING THE EASTERN PORTION OF THE WARNING AREA.

WITH DEWPOINT TEMPS STILL HOVERING IN THE LOWER/MID 60S ALONG AND
EAST OF A JOPLIN TO VERSAILLES LINE...AND UPPER LEVEL SHORTWAVE
STILL OUT TO OUR WEST...DO NOT THINK WE ARE TOTALLY IN THE CLEAR
JUST YET. HOWEVER...TORNADO THREAT HAS DECREASED SOMEWHAT WITH
VEERING LOW LEVEL WINDS AND SLIGHTLY DRIER AIR.

SHORT TERM (TONIGHT THROUGH SATURDAY)...

WILL MAINTAIN THUNDERSTORM CHANCES IN THE FORECAST WITH HIGHEST
CHANCES OVER THE EAST FOR TONIGHT AND SATURDAY. EXPECT TO SEE
ADDITIONAL STORMS DEVELOP AHEAD OF MAIN UPPER LEVEL TROUGH OVER THE
FOUR CORNERS REGION THROUGH THE EVENING AND EARLY MORNING. AS MAIN
TROUGH MOVES THROUGH THE AREA WITH SURFACE COLD FRONT...YET ANOTHER
ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE. EXPECT MAINLY A
STRAIGHT LINE WIND THREAT WITH THE LATER ROUNDS OF STORMS.

TERRY
&&

LONG TERM (SATURDAY NIGHT - THURSDAY)...
THIS PERIOD APPEARS TO BE QUIET IN THE WAKE OF OUR ONGOING STORM
SYSTEM.  COLD FRONT WILL SPREAD THROUGH A CANADIAN AIRMASS THAT WILL
SCOUR MOISTURE FROM THE DEEP SOUTH AND INTO THE GULF.  THIS WILL
LIMIT ANY POTENTIAL FOR ACTIVE WEATHER THROUGH TUESDAY NIGHT.  THERE
MAY BE A COUPLE OF WEAK DISTURBANCES MIGRATING THROUGH THE NORTHWEST
FLOW DURING THESE PERIODS...BUT WEAK LIFT AND LOW MOISTURE MAY ONLY
YIELD CLOUD COVER.

THE GFS SUGGESTS THAT A STRONGER WAVE COULD IMPACT THE REGION BY
WEDNESDAY.  MOISTURE WILL STILL BE LACKING HOWEVER BETTER LIFT WITH
THIS SYSTEM JUSTIFIES SOME CHANCE POPS FROM WEDNESDAY THROUGH
THURSDAY.  FOLLOWED THE MEX POPS NUMBERS WITH THESE PERIODS.  FALL
LIKE TEMPERATURES WILL BE OBSERVED THROUGH THE UPCOMING WORK WEEK
WITH HIGHS IN THE 70S AND 80S...AND LOWS RANGING FROM THE 40S TO THE
MID 50S.

CRAMER
&&

.AVIATION...

FOR THE 18Z TAFS...WENT AHEAD AND LEFT VICINITY THUNDER FOR THE
FIRST FEW HOURS OF THE TAF AT KSGF WITH PERIODIC STORM REDEVELOPMENT
OVER EASTERN GREENE COUNTY. LATER THIS EVENING...CARRIED VICINITY
THUNDER AT BOTH AIRPORTS AS ANOTHER SHORTWAVE MOVES INTO THE REGION
AND INTERACTS WITH RESIDENT AIRMASS OVER THE AREA.

HAVE SHIFTED WINDS TO THE WEST TOWARD THE END OF THE PERIOD AS COLD
FRONT TRAVERSES THE AREA.

TERRY
&&

SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 22, 1:00 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT FRI SEP 22 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT FRI SEP 22 2006

...PARTICULARLY DANGEROUS SITUATION THIS AFTERNOON...
...TORNADIC STORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING POTENTIALLY LONG TRACK
  TORNADOES...DAMAGING WINDS IN EXCESS OF 80 MPH...AND HAIL IN
  EXCESS OF GOLF BALL SIZE.

AREAS AFFECTED AND TIMING:

  ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS THROUGH TONIGHT.
  THE HIGHEST RISK AREA WILL BE EAST OF HIGHWAY 65 THROUGH 9 PM.

  DISCUSSION:

  STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING ACROSS SOUTHWEST
  MISSOURI AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON...AND MOVING
  QUICKLY TO THE NORTHEAST AT 40 TO 50 MPH.

  EAST OF HIGHWAY 65...ATMOSPHERIC CONDITIONS WILL BE MOST
  FAVORABLE FOR TORNADOES THIS AFTERNOON AND EVENING...ALONG AND
  EAST OF AN OSAGE BEACH TO NEOSHO LINE.  LARGE HAIL TO THE SIZE OF
  BASEBALLS AND DAMAGING WINDS IN EXCESS OF 80 MPH WILL ALSO
  ACCOMPANY THESE STORMS.

  THUNDERSTORMS MAY REDEVELOP OVER MUCH OF THE OUTLOOK AREA
  AFTER MIDNIGHT. THE GREATEST HAZARDS WITH THESE STORMS WILL BE
  QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. AT THIS
  TIME...THE TORNADO THREAT APPEARS MINIMAL AFTER MIDNIGHT.

  HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL BE POSSIBLE
  ACROSS ALL OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY
  AFTERNOON AND EVENING. PERSONS EAST OF HIGHWAY 65 CAN EXPECT HAIL
  UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60
  MPH. A TORNADO OR TWO CANNOT BE RULED OUT.

  HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH MID EVENING
  ALONG AND EAST OF A LINE FROM NEOSHO TO OSAGE BEACH. SPOTTERS AND
  EMERGENCY MANAGERS ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
  SHOULD MONITOR THE DEVELOPMENT OF THIS SIGNIFICANT SEVERE WEATHER
  EVENT CLOSELY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Sep 22, 2:13 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             ROLLA                   37.95N 91.77W
09/22/2006  E0.88 INCH       PHELPS             MO   TRAINED SPOTTER

            AT THE ROLLA AIRPORT.

&&

HATCH
Local storm report, Sep 22, 2:29 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TORNADO          2 E ST. JAMES           38.00N 91.58W
09/22/2006                   PHELPS             MO   PUBLIC

            ALONG INTERSTATE 44.

&&

HATCH
Local storm report, Sep 22, 2:32 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TORNADO          2 E ST. JAMES           38.00N 91.58W
09/22/2006                   PHELPS             MO   PUBLIC

            UNCOMFIRMED REPORT,LOCATED ALONG INTERSTATE 44.

&&

HATCH
Local storm report, Sep 22, 3:06 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TORNADO          ST. JAMES               38.00N 91.61W
09/22/2006                   PHELPS             MO   LAW ENFORCEMENT

            POSSIBLE TORNADO...NUMEROUS LARGE TREES AND POWER LINES
            DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO SEVERAL
            BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR
            ST.JAMES.

&&

HATCH
Local storm report, Sep 22, 3:18 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          ST. JAMES               38.00N 91.61W
09/22/2006                   PHELPS             MO   LAW ENFORCEMENT

            POSSIBLE TORNADO...NUMEROUS LARGE TREES AND POWER LINES
            DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO SEVERAL
            BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR
            ST.JAMES.

&&

HATCH
Local storm report, Sep 22, 3:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          ST. JAMES               38.00N 91.61W
09/22/2006                   PHELPS             MO   LAW ENFORCEMENT

            POSSIBLE TORNADO...NUMEROUS LARGE TREES AND POWER LINES
            DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO SEVERAL
            BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR
            ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL IN
            TOWN AS WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. NO
            INJURIES REPORTED AT THIS TIME TO ANY OF THE OCCUPANTS IN
            SCHOOL.

&&
ADDITIONAL INFORMATION ADDED

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 12:34 PM CDTTornado WarningSGFDallas41 min
Sep 22, 12:46 PM CDTTornado WarningSGFLaclede49 min
Sep 22, 12:56 PM CDTTornado WarningSGFCamden41 min
Sep 22, 1:06 PM CDTSevere Thunderstorm WarningSGFTexas69 min
Sep 22, 1:20 PM CDTTornado WarningSGFPulaski35 min
Sep 22, 1:33 PM CDTTornado WarningSGFShannon, Texas50 min
Sep 22, 1:38 PM CDTSevere Thunderstorm WarningSGFDent67 min
Sep 22, 1:42 PM CDTTornado WarningSGFMaries, Phelps50 min
Sep 22, 1:51 PM CDTTornado WarningSGFDent54 min
Sep 22, 3:48 PM CDTSevere Thunderstorm WarningSGFDent57 min
Sep 22, 4:12 PM CDTSevere Thunderstorm WarningSGFDouglas, Taney63 min
Sep 22, 4:35 PM CDTSevere Thunderstorm WarningSGFWright37 min
Sep 22, 4:58 PM CDTTornado WarningSGFDouglas, Ozark30 min
Sep 22, 5:14 PM CDTSevere Thunderstorm WarningSGFHowell61 min
Sep 22, 5:21 PM CDTTornado WarningSGFHowell37 min
Sep 22, 5:51 PM CDTSevere Thunderstorm WarningSGFPhelps39 min
Sep 22, 5:52 PM CDTTornado WarningSGFShannon23 min
Sep 22, 6:35 PM CDTTornado WarningSGFOregon25 min

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.